Advanced Search

  Select All
M. Tarikul Islam, M. Ali Akbar, M. Abul Kalam Azad
AIMS Mathematics, 2018, 3(4): 625-646. doi: 10.3934/Math.2018.4.625
Abstract     + HTML     + PDF(490 KB)
M. Ali Akbar, Norhashidah Hj. Mohd. Ali, M. Tarikul Islam
AIMS Mathematics, 2019, 4(3): 397-411. doi: 10.3934/math.2019.3.397
Amit Prakash, Manish Goyal, Haci Mehmet Baskonus, Shivangi Gupta
AIMS Mathematics, 2020, 5(2): 979-1000. doi: 10.3934/math.2020068
Beyza Billur İskender Eroǧlu, Dilara Yapışkan
AIMS Mathematics, 2020, 5(2): 1105-1126. doi: 10.3934/math.2020077
P. Pirmohabbati, A. H. Refahi Sheikhani, H. Saberi Najafi, A. Abdolahzadeh Ziabari
AIMS Mathematics, 2020, 5(2): 1621-1641. doi: 10.3934/math.2020110
Abstract     + HTML     + PDF(789 KB)
Xiuying Li, Yang Gao, Boying Wu
AIMS Mathematics, 2020, 5(3): 2285-2294. doi: 10.3934/math.2020151
Abstract     + HTML     + PDF(282 KB)
Laiq Zada, Rashid Nawaz, Sumbal Ahsan, Kottakkaran Sooppy Nisar, Dumitru Baleanu
AIMS Mathematics, 2021, 6(2): 1348-1365. doi: 10.3934/math.2021084
Abstract     + HTML     + PDF(1117 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals